# SDR AU960568

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 1260505187
- Condition: Frayed
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AILERON/RUDDER INTERCONNECT CABLE FRAYED DUE TO CHAFING ON  EACH END OF THE STEEL TUBE COVERING THE CABLE
